# SDR SIMA20161106006

- Difficulty date: November 6, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 28,759 hours, 24,423 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID CENTER CEILING AFT EMERGENCY LIGHT INOP. REMOVED AND REPLACED MID CENTER CEILING AFT EMERGENCY LIGHT NR 4 INVERTER. OPERATIONAL CHECK GOOD IAW AMM 33-50-11, 33-50-00
